# SDR REXA200600117

- Difficulty date: December 6, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 9,024 hours, 7,717 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RECEIVED FLAPS FAIL MESSAGE ON APPROACH.  QRH FOLLOWED UNEVENTFUL LANDING.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21
